Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Women and sexual side effects b/c of efexor

Posted by sally on June 25, 1999, at 0:43:52

In reply to Help, please, Doctors. Effexor and ?? question, posted by Racer on June 10, 1999, at 21:55:03

I have been taking Efexor for about six months and Depakote for about a year now, and I have been noticing some pretty strange sexual side effects. Every time I orgasm, I lose control of my bladder and urinate. This is not female ejaculation, since it is clearly urine that is coming out. It is very embarrassing not to mention gross. I was wondering if anyone else has been having the same problems. If you do, please email me at




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sally thread:7271